hello. i am a 20 year old male. i noticed 10 months ago my erections were getting weaker. they slowly declined in strength. 3 months ago i had a virus and i went completely impotent for a week. i was ok for a while, then the decline continued. i had bloodwork done and the only thing that really jumps out is my thyroid. these are my lab results:
TSH- 4.02 (0.34-4.82 uIU/mL)
Thyroid Perox AutoAB 639 (<35 IU/mL)
T3 Total 143 (87-167 ng/dL)
T4 Total 7.7 (4.7-13.3 ug/dL)
Free T4 1.06 (0.89-1.76 ng/dL)
Free T3 3.45 (2.3-4.2 pg/mL)
DHEA Sulfate 237 18-29 years old (110-510mcg/dL)
Vit D, 25 hydroxy 25 (30-100ng/mL)
testosterone- 418 (200-800)
my tsh a few weeks prior to this at 6. the endo i saw looked at these results and said your back in range. he said we dont treat unless tsh is at 10.
my only syptom is very weak erections. little low on the sex drivev to. can my thyroid be doing this? currently i am taking vit d.
if anyone can please help on what to do and whats going on i would greatly appreciate it please. thank you.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.